# SDR SWAA2018122027779

- Difficulty date: November 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UNDER DORSAL FIN CORRODED BETWEEN BS 887 TO BS 1007.  REPAIRED DORSAL FIN PER ER AND EA.
